# SDR SWAA2024022053097

- Difficulty date: February 17, 2024
- Submitted: February 20, 2024
- Operation: Air carrier
- Aircraft: N8648A
- Make and model: Boeing 737-8H4
- Aircraft serial: 42531
- Aircraft time: 32,311 hours, 15,434 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Bushing
- Part number: UNKNOWN
- Condition: Missing
- Location: Rt Mlg Trunnion
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CADMIUM PLATING MISSING ON ALL R/H MLG FWD TRUNNION FITTING BUSHINGS<[01] REMOVED AND REPLACED ALL 4 R/H MLG FWD. TRUNNION FITTING BUSHINGS PER. AMM REF. 20-10-02 AND EA. 1-A57-3246 REV.16.
